# SDR SWAA2022031076896

- Difficulty date: June 7, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT SERVICE STA 986 T-CAP IS CORRODED / REMOVED CORROSION ON A PREVIOUS REPAIRED T-TAP AT STA 986; ORIG 'T' IS .150 REMAINING .087; LOSS OF .063; OUT OUF LIMITS IAW SRM 53-70-15-1A-1 ALSO NO SRM LIMITS ON PREVIOUS REPAIR. REPLACED CORRODED T-CAP SECTION ONLY IAW AAR EA 190567 IR AND SWA EA 1-753-35045 REV IR P/N 147A5506-7
